# SDR SWAA2024112649403

- Difficulty date: October 16, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS500 TO BS 500A AND S-26L FWD CARGO COMPARTMENT 2024-650834<[01] REPLACED WEB - INTERCOSTAL; BRACKETS(2E/A) AND FASTENERS LOCATED BS 500 TO BS500A AND S-26L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET:5 REV:B SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL; BRACKETS(2E/A) AND FASTENERS LOCATED BS 500 TO BS500A AND S-26L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET:5 REV:B SEE INDIVIDUAL SIGN OFF BELOW
